JournalspmVol. 72, No. 4pp. 393–406

On the group of germs of contact transformations

  • Ana Rita Martins

    Universidade de Lisboa, Portugal
  • Orlando Neto

    Universidade de Lisboa, Portugal
On the group of germs of contact transformations cover
Download PDF

Abstract

We show that the germ of a contact transformation Φ\Phi can be written in a unique way as a product Φ1Φ2\Phi_1\Phi_2, where Φ1\Phi_1 only depends on the derivative of Φ\Phi and the derivative of Φ2\Phi_2 is trivial. We show that each contact transformation with trivial derivative can be constructed solving a convenient Cauchy problem.

Cite this article

Ana Rita Martins, Orlando Neto, On the group of germs of contact transformations. Port. Math. 72 (2015), no. 4, pp. 393–406

DOI 10.4171/PM/1972